Loading [MathJax]/extensions/tex2jax.js

Extensions of semi-Hölder real valued functions on a quasi-metric space

Abstract


In this note, the semi-Holder real valued functions on a quasi-metric (asymmetric metric) space are defined. An extension theorem for such functions and some consequences are presented.

Authors

Costica Mustata
Tiberiu Popoviciu Institute of Numerical analysis, Romania

Keywords

Semi-Holder functions; extensions.

Paper coordinates

C. Mustăţa, Extensions of semi-Hölder real valued functions on a quasi-metric space, Rev. Anal. Numer. Theor. Approx., 38 (2009), no. 2, pp. 164-169.

PDF

About this paper

Journal

Revue d’Analyse Numerique et de theorie de l’Approximation

Publisher Name

Publisher House of the Romanian Academy

Print ISSN

2501-059X

Online ISSN

2457-6794

google scholar link

2009

Related Posts